Random Horn formulas and propagation connectivity for directed hypergraphs

Abstract : We consider the property that in a random definite Horn formula of size-3 clauses over n variables, where every such clause is included with probability p, there is a pair of variables for which forward chaining produces all other variables. We show that with high probability the property does not hold for p <= 1/(11n ln n), and does hold for p >= (5 1n ln n)/(n ln n).
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 14 no. 2 (2), pp.29--35
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00990587
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : mardi 13 mai 2014 - 16:27:36
Dernière modification le : jeudi 7 septembre 2017 - 01:03:39
Document(s) archivé(s) le : lundi 10 avril 2017 - 22:28:20

Fichier

2295-7354-1-PB.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00990587, version 1

Collections

Citation

Robert H. Sloan, Despina Stasi, György Turán. Random Horn formulas and propagation connectivity for directed hypergraphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 14 no. 2 (2), pp.29--35. 〈hal-00990587〉

Partager

Métriques

Consultations de la notice

175

Téléchargements de fichiers

129